# SDR R61A2025051900248

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N236JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 41,095 hours, 26,752 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17003385004
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - DENT FOUND ON FWD FUSE BTW FR 4-5 STGR 10R-08R.  INSTALLED DOUBLER AND FILLER REPAIR AT FWD FUSE BTW FR 4-5 STGR 10R-08R. REF:  EMB SRM 53-10-01/REPAIR 12P.
